# SDR CALA0000944

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 3 INCH CRACKS IN MID CARGO DOOR I/B SKIN.  THE CRACKED AREA WAS REMOVED AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-01, FIGURE 1 AND 51-10-4.
